# SDR SWIA201332603

- Difficulty date: January 13, 2013
- Submitted: January 23, 2013
- Operation: Air carrier
- Aircraft: N217SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120286
- Aircraft time: 42,885 hours, 56,577 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Solenoid Valve
- Condition: Failed
- Location: Nlg Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE WHEEL WOULD NOT RETRACT, RECEIVED A GEAR UP INDICATION.  (FLT 7446)  REPLACED NOSE GEAR DOOR SOLENOID VALVE IAW AMM.  P/N-SV14H1100-4  S/N ON-N64481  S/N OFF-N92770
